# SDR ASAA2014111709692

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,918 hours, 8,309 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL.  ACFT GROUNDED.  FOLLOWED CHECKLIST.  ANOMALY CLEARED.
